# SDR AALA202003039026

- Difficulty date: March 2, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 38,779 hours, 13,890 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF AT THRUST REDUCTION ALT. AIRCRAFT WENT INTO ENG FAIL, MODE. SET MCT ON ECAM, ENG OUT ALT ON MCDU, AIRCRAFT COMMANDED G,REEN DOT SPEED WITH A/P ON, MOVE THROTTLE ON ECAM. ENGINES NEVER, FAILED. ALL ENG INSTRUMENTS RELATED TO ENGINES NORMAL (N1,EGT,F,F). A/P DISCONNECTED, A/T DISCONNECTED AT 1500'. NORMAL 2 ENG.,RETURN TO PHL. EMERGENCY WAS DECLARED. ACCOMP AFS TEST IAW AMM 22-96-00-710-001. OPS TEST OF ENG AUTO THRUST SYSTEM ISOLATION IAW AMM 22-30-00-710-003-A. OPS TEST BOTH ENG EEC IAW AMM 73-22-34-710-040-A. POWER ASSURANCE TO 76% N1, ALL CKS NORMAL. AIRCRAFT RETURNED TO SERVICE.
